Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 347, Number 10
HTML articles powered by AMS MathViewer

Sharp inequalities, the functional determinant, and the complementary series
Thomas P. Branson PDF
Trans. Amer. Math. Soc. 347 (1995), 3671-3742
Orthogonal calculus
Michael Weiss PDF
Trans. Amer. Math. Soc. 347 (1995), 3743-3796
Coexistence states and global attractivity for some convective diffusive competing species models
Julián López-Gómez and José C. Sabina de Lis PDF
Trans. Amer. Math. Soc. 347 (1995), 3797-3833
Banach spaces with the $2$-summing property
A. Arias, T. Figiel, W. B. Johnson and G. Schechtman PDF
Trans. Amer. Math. Soc. 347 (1995), 3835-3857
Automorphism group schemes of basic matrix invariants
William C. Waterhouse PDF
Trans. Amer. Math. Soc. 347 (1995), 3859-3872
On spectral geometry of minimal surfaces in $\mathbf {C}\mathrm {P}^ n$
Yi Bing Shen PDF
Trans. Amer. Math. Soc. 347 (1995), 3873-3889
Kazhdan-Lusztig conjecture for generalized Kac-Moody algebras. II. Proof of the conjecture
Satoshi Naito PDF
Trans. Amer. Math. Soc. 347 (1995), 3891-3919
Focusing at a point and absorption of nonlinear oscillations
J.-L. Joly, G. Métivier and J. Rauch PDF
Trans. Amer. Math. Soc. 347 (1995), 3921-3969
Cyclic Sullivan-de Rham forms
Christopher Allday PDF
Trans. Amer. Math. Soc. 347 (1995), 3971-3982
$L_ 2(q)$ and the rank two Lie groups: their construction in light of Kostant’s conjecture
Mark R. Sepanski PDF
Trans. Amer. Math. Soc. 347 (1995), 3983-4021
$L^ p$ spectra of pseudodifferential operators generating integrated semigroups
Matthias Hieber PDF
Trans. Amer. Math. Soc. 347 (1995), 4023-4035
Classifying spaces and Dirac operators coupled to instantons
Marc Sanders PDF
Trans. Amer. Math. Soc. 347 (1995), 4037-4072
Branched circle packings and discrete Blaschke products
Tomasz Dubejko PDF
Trans. Amer. Math. Soc. 347 (1995), 4073-4103
On permutations of lacunary intervals
Kathryn E. Hare and Ivo Klemes PDF
Trans. Amer. Math. Soc. 347 (1995), 4105-4127
Transition time analysis in singularly perturbed boundary value problems
Freddy Dumortier and Bert Smits PDF
Trans. Amer. Math. Soc. 347 (1995), 4129-4145
Mean value property and subdifferential criteria for lower semicontinuous functions
Didier Aussel, Jean-Noël Corvellec and Marc Lassonde PDF
Trans. Amer. Math. Soc. 347 (1995), 4147-4161